February 12, 2008 at 11:20 am
sorry no info
AnonymousFebruary 12, 2008 at 11:26 am
Dawn, just my opinion, don’t do it. Its there for a reason. Don’t fix it if its not broke. You go on an antibiotic and it kills off the good bacteria leaving you open to the bad bacteria taking over and causing all sorts of bad things. Its just rolling that giant circle of problems faster and faster, in my eyes. Give Kevie a few Big Hugs for me!:)
AnonymousFebruary 12, 2008 at 1:47 pm
Has the doc mentioned taking an anti-fungal along with the antibiotic? There’s actually a “pack” of 3 meds given in conjunction with one another to kill H. Pylori.. True, that most of the population is positive for it but when you become symptomatic, it can be painful and very difficult to live with. I’m so sorry you and Kev have this to deal with too.
February 12, 2008 at 1:55 pm
Regarding the pak, I took it twice, the two antibiotics and prevacid. I think I am going to skip anything else. I agree with all, we probably will just treat the symptoms when they occur with either nexium for myself, and the generic zantac for Kev. Besides, the Zantac also has a hc2 blocker in it which would be helpful with the allergic reactions Kevie always gets (in conjuction w/a hci like benadryl or loratadine the generic for zyrtec)
I will just continue to add a little equal to our spaghetti sauce to cut the acid and we will just stick to sweet sauce pizza’s. Hey, maybe we should just cut it out all together and loose some weight! Now there is a novel idea!!!! It just seems so unfair that even food messes people up!!!
AnonymousFebruary 12, 2008 at 2:17 pm
Hello Dawn I dont know if this will help , but I went on a mission trip as a crew leader to porta rica. When all of us got back we all started having bowell problems to the point that i got a colonoscopy and was dx with diverticuli . Well I went to this holistic dr and he put me on high dose of aregano. The treatment was for 6 weeks.He said that It is probably caused by a parisite out of the country. He said most people have them .get them from eating out and leaving the country. He said the parisites burro into your intestine ounce amonth to lay there eggs by the moon cicle. and thats why you have to do the treatment before the full moon and halfway into the next cicle. Its sounds hokey pokey but it worked for me . no more divertitic attacks. I was hospitalized twice because of it. Aregano at high dose kills the parisites.He said most people have em and dont know it . Also he said in Europe 100 years ago people treated themselfs for parrasites all the time and in this country they no longer do.
AnonymousFebruary 12, 2008 at 2:33 pm
Years ago, when I was having stomach pain, I was tested for H. Pylori. I had an ulcer and I tested positive. My doc said I would always test positive even after a round of antibiotics. So, I took the 5 or 10 day round of antibiotics and take an antacid (generic Zantac) everyday. No more problems.
AnonymousFebruary 12, 2008 at 2:40 pm
Dawn, if you’ve taken the paks twice, you’ve most likely done all you need to. It’s good that you found that Zantac and the like are histamine blockers. You’re such a good advocate for Kevin! Right down to the pizza sauce! Ha!
As you say, treat the symptoms when they show up. Good luck!
AnonymousFebruary 12, 2008 at 3:35 pm
I totally forgot about this until today…
You can test positive for H. Pylori for 6-12 months after taking the meds for it.
And here’s a link to an abstract about false positives when taking intravenous immunoglobulins:
Also, you can take the H pylori breath test & have your stool sample examined to see if you have a live infection.
AnonymousFebruary 12, 2008 at 4:11 pm
I was intrigued by the number of posts regarding fungal infections. I recently was scheduled for repair of hiatial hernia via endoscopically. The gastro was unable to complete the procedure due to a fungal infection that caused swelling in my throat. The gastro said the fungus could possibly be caused by my taking Imuran for my CIDP. He prescribed Prevacid, Famotidine, and Nystatin (mouth wash, gargle and swallow). Procedure is now on hold until the fungal infection is cleared up. Has anyone ever been told that a fungal infection was possibly caused by Imuran?
You must be logged in to reply to this topic.